The Cause Of Weight Loss After The Use Of KB Implants?
Hello. I have been using KB for 1 year and I have just menstruated for the past 1 month, but my period was random and my weight decreased. What I want to ask is whether the decreased BB can be caused by incompatible KB?
Good evening, thanks for the question
KB implants are a highly effective method of contraception wherein implants containing hormones are implanted under the skin. KB implants work by inhibiting the process of egg release, thickening cervical mucus so that sperm is difficult to pass, and prevents implantation of the embryo in the uterine wall. Hormonal effects on KB implants cause disruption of the menstrual cycle where the condition is normal.
Associated with changes in body weight, where in your case weight loss occurs. The condition could be due to the use of implants because each individual's reaction can be different, but it could also be due to other external factors such as food intake that is less than the energy used, there are other diseases that affect the body's metabolism, stress conditions, and so forth.
However, this condition cannot be categorized as a mismatch because the success of the construct method is judged on its effectiveness in preventing pregnancy. For now it needs to be explored any other factors that influence weight loss at this time that can be done therapy. If the complaint is disturbing enough you should consult a doctor for a direct examination.
That's all, hope you can help